Note on Nash and Stackelberg solutions in a differential game model of capitalism

Research output: Contribution to journalArticleProfessional

45 Downloads (Pure)
Original languageEnglish
Pages (from-to)139-145
JournalJournal of Economic Dynamics and Control
Volume16
Issue number1
Publication statusPublished - 1992
Externally publishedYes

Cite this

@article{929d2008884c4f3d8b1263e4143355b0,
title = "Note on Nash and Stackelberg solutions in a differential game model of capitalism",
author = "{de Zeeuw}, A.J.",
year = "1992",
language = "English",
volume = "16",
pages = "139--145",
journal = "Journal of Economic Dynamics and Control",
issn = "0165-1889",
publisher = "Elsevier Science BV",
number = "1",

}

Note on Nash and Stackelberg solutions in a differential game model of capitalism. / de Zeeuw, A.J.

In: Journal of Economic Dynamics and Control, Vol. 16, No. 1, 1992, p. 139-145.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Note on Nash and Stackelberg solutions in a differential game model of capitalism

AU - de Zeeuw, A.J.

PY - 1992

Y1 - 1992

M3 - Article

VL - 16

SP - 139

EP - 145

JO - Journal of Economic Dynamics and Control

JF - Journal of Economic Dynamics and Control

SN - 0165-1889

IS - 1

ER -